MAUDE Adverse Event Report: COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G56201
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device will not be returned.Three unused devices from the same lot will be returned for investigation.Occupation: non-healthcare professional.Pma/510(k) number: k171275.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during an unknown procedure via access in the femoral artery, a micropuncture transitionless access set hub separated from the outer catheter upon removal of the device.Resistance was not reported during the procedure and details of the patient's anatomy are unknown.The device was used to facilitate placement of a larger wire guide.Kinking was not observed.The procedure was successfully completed with the complaint device.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Event summary: as reported, during an unknown procedure via access in the femoral artery, a micropuncture transitionless access set hub separated from the outer catheter upon removal of the device.Resistance was not reported during the procedure and details of the patient's anatomy are unknown.The device was used to facilitate placement of a larger wire guide.Kinking was not observed.The procedure was successfully completed with the complaint device.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Investigation ¿ evaluation.A review of the complaint history, device history record, documentation, manufacturing instructions, quality control procedures, specifications, and a visual inspection of unused product were conducted during the investigation.The complaint device was not returned; however, three unused devices from the same product lot were returned by the user facility.All returned devices were undamaged, and all hubs were secure.A document-based investigation evaluation was performed.A review of the design history record revealed no related nonconformances for this lot.It should be noted that there have been no other complaints associated with this lot number.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the complaint file provides evidence to support that the device and items in the lot were manufactured to specification.Based on the information provided, investigation has concluded that a cause for the device failure could not be established.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
MICROPUNCTURE TRANSITIONLESS ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9720113
Report Number1820334-2020-00389
Device Sequence Number367186
Product Code DYB
UDI-Device Identifier00827002562011
UDI-Public(01)00827002562011(17)221122(10)10169748
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2022
Device Model NumberG56201
Device Catalogue NumberMPIS-402-NT-U-SST
Device Lot Number10169748
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1